A 59-year-old female asked:
I have been on cipro (ciprofloxacin) for 48 hours and i'm still seeing blood in my urine and having a little burn. is this normal for uti?
1 doctor answer • 1 doctor weighed in
Emergency Medicine 20 years experience
Yes: It can take a while to resolve, but you need to get rechecked if the symptoms are not gone by the end of the prescription as the infection may be resistent to the cipro (ciprofloxacin). You will need to be seen earlier if it worsens.
Created for people with ongoing healthcare needs but benefits everyone.
5.7k viewsAnswered >2 years ago
Last updated Dec 12, 2012
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.